# SDR AWXA200501482

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 29,289 hours, 11,253 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075440
- Part serial: 3442
- Condition: Failed
- Location: Elevator
- Part time: 29,290 hours, 11,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON CLIMB, FELT VIBE IN RUDDER PEDALS. TURNED A/P OFF, INCREASED PITCH OF AC TO SLOW DOWN TO 270 IAS & FL 330, VIBE STOPPED.  INSP AC & ELEV SERVO HINGE BRGS FOR CONDITION IAW MM.  AC FERRIED BACK FOR REPAIR.  DURING FERRY FLT, REPORTED AC CRABBING 2 DEGREES TO RT WITH A 1.3 LT RUDDER TRIM SHOWN ON FLT CTRL PAGE.  FOUND ECS PACK INLET DOORS FOR PACKS TO HAVE PLAY.  REPLACED ACT BUSHINGS, ATTACH HARDWARE FOR LT PACK INLET DOOR, REPLACED AFT BUSHINGS FOR RT DOOR IAW MM.  OPS CK GOOD. FOUND LT IB GREEN, ELEVATOR SERVO FAILED FREE PLAY CHK.  R&R LT IB, GREEN, ELEV SERVO IAW MM.  OPS & LEAK CHKS GOOD.  FOUND PLAIN AND SLEEVE BEARINGS FLATTENED OUT AND WORN.  FAILIED INSULATION RESISTANCE TEST.  UNIT WAS REPAIRED.
